# SDR R61A201403150418

- Difficulty date: March 15, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N130HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000212
- Aircraft time: 16,262 hours, 12,841 cycles
- System (JASC): 2565 · Escape Slide
- Part: Structure
- Condition: Corroded
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND R2 DOOR EVACUATION SLIDE MECHANISM LOWER EYE LID HARDWARE HAS CORROSION.  MX R & R R2 DOOR EVACUATION SLIDE MECHANISM LOWER EYE LID HARDWARE IAW AMM 52-42-40.
